# SDR SOKF20191104006

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N480TA
- Make and model: Airbus A319-132
- Aircraft serial: 3057
- Aircraft time: 45,865 hours, 17,404 cycles
- Engine: Iae V2524A5
- Engine time: 41,369 hours, 16,004 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 2607MK2
- Part serial: SAD08566
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 4,685 hours, 1,903 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TO (20NTS) FROM LIM TO BOG, THE TO WAS REJECTED DUE TO ECAM WARNING MSG ENG 2 COMPRESSOR VANE, BRAKE TEMP 140 DEGREES AFTER REJECTED TAKEOFF AT LIM STA DUE TO TSM 75-30-00-810-844-A REMOVED AND REPLACED ACTUATOR-VSV (4022KS) IAW AMM 75-32-41-000-010 AND AMM 75-32-41-400-010 AND LUBRICATION HP VSV MECHANISH IAW AMM 75-32-42-640-010B AND PERFORMED IDLE LEAK CHECK IAW AMM 71-00-00-710-012 AND PERFORMED HIGH POWER ASSURANCE TEST IAW AMM 71-00-00-710-013 OK NORMAL. THE AIRCRAFT RETURNED TO NORMAL OPERATION.
